arrow
Volume 12, Number 2
Previous Issue Next Issue

Geng Sun

J. Comp. Math., 12 (1994), pp. 101-112.

Preview Full PDF 555 6888 Abstract

Sheng Zhang

J. Comp. Math., 12 (1994), pp. 113-117.

Preview Full PDF 560 6940 Abstract

Xiao-Liang Cheng & Zhong-Tang Wu

J. Comp. Math., 12 (1994), pp. 118-122.

Preview Full PDF 545 6836 Abstract

Ying-Guang Shi

J. Comp. Math., 12 (1994), pp. 123-131.

Preview Full PDF 541 6937 Abstract

Jin-Sheng Gu & Xian-Cheng Hu

J. Comp. Math., 12 (1994), pp. 132-137.

Preview Full PDF 528 6963 Abstract

Fa-Lai Chen & Jernej Kozak

J. Comp. Math., 12 (1994), pp. 138-146.

Preview Full PDF 551 6882 Abstract

Huo-De Han

J. Comp. Math., 12 (1994), pp. 147-162.

Preview Full PDF 545 6857 Abstract

Zheng-Jun Zhang, Zi-Qiang Yang & Chun-Ming Zhang

J. Comp. Math., 12 (1994), pp. 163-172.

Preview Full PDF 544 6927 Abstract

Ben-Yu Guo & Jia-Dong Zheng

J. Comp. Math., 12 (1994), pp. 173-184.

Preview Full PDF 540 6965 Abstract

Jin-Xi Zhao

J. Comp. Math., 12 (1994), pp. 185-194.

Preview Full PDF 544 6873 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard